# SDR NACA2025051200001

- Difficulty date: May 12, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,010 hours, 20,142 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 2022432A
- Part serial: 476615
- Condition: Failed
- Location: A/C Pack Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE R PACK TEMP IN CRUISE FLIGHT FROM MKIP TO KMIA. RAN THE QRH, ENDED UP TURNING THE PACK OFF. ACCOMPLISHED FIM 21-51 TASK 876-877 ISOLATION PROCEDURES. CONFIRMED R PACK INLET ACTUATOR FAULTY. REMOVED AND REPLACED RAM AIR INLET ACTUATOR IAW AMM 21-53-00. PART UNKNOWN TO TRAX.
